# SDR QXEA2022122700345

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 14,611 hours, 9,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H AFT PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT ROW 20 MISSING MORE THAN 10%. REMOVED FROM SERVICE. REMOVED END CAP FOR L/H AFT MOST PHOTOLUMINESCENT STRIP. INSTALLED NEW PHOTOLUMINESCENT STRIP INTO SLEEVE. REINSTALLED END CAP REF E175 AMM 33-50-21-400-501-A. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
